# SDR HEEA078381

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206020113255
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM FIN IS SEPARATED AND CORRODED BEYOND LIMITS.
